# SDR SWAA2019061133492

- Difficulty date: May 12, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1321
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERNAL SIDE ATTACH ANGLE WEB CRACKED AT BS. 663, RBL 34. / REPAIRED WEB PER EA.
